This forum is for questions and support regarding Anorexia, Athletes, Binge Eating, Body Image, Bulimia, Causes of Eating Disorders, Dental Issues, Laxative Abuse, Male Eating Disorders, Media Images, Pregnancy, Support Groups, Teens
I've been suffering from Anorexia for the past 6 years with nearly a years recovery inbetween.
I'm still suffering.
I take diet pills daily, about 7 different tablets. Depending on circumstances. Oh also metabolism pills.
I don't really purge and never have, much.
I take laxatives but not too much.
I've also suffered from chest pains in the recent past. But recently have been suffering from chest pains more often, and much worse in intensity.
As well as other problems for a LONG time now that are caused from Eating Disorders.
Are these chest pains from my ED? And what are they???
ANY help and suggestions would be much appreciated!
Thank you x
Have you had the chestpain over weeks, over days, over hours? Are they dependant of how you breathe? Can you localize them to one certain area or are they more a pressure?
I would say that very often, chestpain in young age - and with present ED - would rather be caused by anxiety and tension - but don't rely on my answer: If you worry about your chestpain, you should really call your healthcare provider and have an electrocardiogram done.
It is much safer to let a physician read it right away.
With 7 kinds of tablets your body is not getting much peace. Be kind with it. We only get one body in this life.
Wow our problems relate soo much!!
i suffer from an eating disorder too.
I think the chest pains could be anxiety linked (mine are) and anxiety is linked to ED heaps.
Go and see the doctor though straight away because eating disorders affect the tissue around the heart and this could be very serious hun.
I think u should look into the anxiety problem... do you take any meds?
How old are you?
Oh and do yo also experience heart arythmia? pulpitations? if so this may indicate potasium deficiiency.. (as u prob already know..common in eating disorders.)
Much love and luck!!
Thanks for the replies.
I take diet pills, lots of them, but nothing prescribed.
I do get palpitations. Have done for ages.
I first got the pains about a couple weeks ago?
I can never breathe properly.
The pains feel like a really sharp pressure in a point kinda thing.
But I get them in more than one area of my chest, like to the right & left & just under where I get them on the right too.
Thank you for telling more about the pains! I can guarantee you that we all think we're nuts a few times in life...... (did I say that out loud? oh my...)
Are the pains related to meals? I think you really should have it checked with your family doctor anyways. Sore stomach linings maybe, but I keep a thumb on tensions though. If you breathe only with the upper part of your chest, you can try to breathe so that your belly button moves (I know, maybe it sounds strange?), but that is how we're supposed to breathe - that includes more muscles of the respiratory musculature anyway.
I forgot to say: It is very little anyone online can know about chest/abdominal pain if they aren't epxerienced and educated in medicine. An ECG, some on palping over organs and such would be very helpful for anyone that should give you a diagnosis! Good luck!
I work in an acute eating disorder faculity and I want to let you all know that heart pains are to be taken seriously. Diet pills are very dangerous and can lead to heart failure. STOP taking these and laxitives. They only cause internal damage . I know you can not SEE the damage but belienve me ...it is real!!!! Go seek medical help and be HONEST. It is about leading a happy and healthy life....Good Luck!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.